# SDR DXTA200702025

- Difficulty date: March 15, 2007
- Submitted: March 17, 2007
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 5,131 hours, 3,027 cycles
- Engine: Allsn AE3007C
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN SWITCHING FROM FGS (A) TO FGS (B) THE CLACKER COMES ON IMMEDIATELY AND DOES NOT STOP. THE STAB DOES NOT MOVE. SWITCHING BACK TO FGS (A) CANCELS THE CLACKERS.  REMOVE AND REPLACED FGC CONTROLLER WITH REPAIRED UNIT FROM HONEYWELL RS LV2R992K PER CESSNA 750 MAINT. MANUAL CHAPTER 22-10-03. GROUND OP'S CHECKED GOOD.
